CARDINALITY OF SETS ASSOCIATED TO CERTAIN DEGREE SEVEN POLYNOMIALS

Main Article Content

Suriana Lasaraiya Siti Hasana Sapar Mohamat Aidil Mohamat Johari

Abstract

Let be a function of two variables. Let be an integer and let ∑ , where the sum is taken over a complete set of residue modulo . The value of depends on the estimate of the cardinality of the following set { where and are the partial derivative of with respect to and . In this paper, we discuss the cardinality, of the set of solutions for congruence equations of some special binary forms. Firstly we need to obtain the p-adic sizes of common zeros of the partial derivative polynomials by using Newton polyhedron technique. The polynomial that we consider is in the form of .


Keywords: -adic order, Newton Polyhedron, Indicator diagram, Cardinality

Downloads

Download data is not yet available.

Article Details

How to Cite
LASARAIYA, Suriana; SAPAR, Siti Hasana; MOHAMAT JOHARI, Mohamat Aidil. CARDINALITY OF SETS ASSOCIATED TO CERTAIN DEGREE SEVEN POLYNOMIALS. MJS, [S.l.], v. 34, n. 2, p. 214-221, dec. 2015. ISSN 2600-8688. Available at: <https://mjs.um.edu.my/article/view/6571>. Date accessed: 25 june 2019. doi: https://doi.org/10.22452/mjs.vol34no2.10.
Section
Articles